Remarks on a generalization of completeness in the sense of Čech
Colloquium Mathematicum, Tome 29 (1974) no. 2, pp. 219-222
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_29_2_219_222,
author = {A. B{\l}aszczyk},
title = {Remarks on a generalization of completeness in the sense of {\v{C}ech}},
journal = {Colloquium Mathematicum},
pages = {219--222},
year = {1974},
volume = {29},
number = {2},
doi = {10.4064/cm-29-2-219-222},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-29-2-219-222/}
}
TY - JOUR AU - A. Błaszczyk TI - Remarks on a generalization of completeness in the sense of Čech JO - Colloquium Mathematicum PY - 1974 SP - 219 EP - 222 VL - 29 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-29-2-219-222/ DO - 10.4064/cm-29-2-219-222 LA - en ID - 10_4064_cm_29_2_219_222 ER -
A. Błaszczyk. Remarks on a generalization of completeness in the sense of Čech. Colloquium Mathematicum, Tome 29 (1974) no. 2, pp. 219-222. doi: 10.4064/cm-29-2-219-222
Cité par Sources :